# SDR DALA2021021800936

- Difficulty date: February 17, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 67,698 hours, 31,278 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support Bracket
- Condition: Corroded
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3252 CORROSION AFT ATTACHMENT SUPPORT BRACKET BEARING AT PYLON LT (2EA).  CORRECTIVE ACTION: REMOVED AND INSTALLED NEW BEARING PER A320 FAM AMM 54-51-17.
